Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Horrific anxiety resurgence - help! Ritch

Posted by Emme on June 4, 2002, at 21:25:53

In reply to Re: Horrific anxiety resurgence - help! Emme, posted by Ritch on June 4, 2002, at 12:39:03

Hi Mitch,

Yeah, wow sums it up. I just don't feel right physically. I think I'll call in the morning to try to see the internist. No doubt she will want to do a thyroid test. I had no idea neurontin had the (small) potential to do that.

> Wow,
>
> Yes, I would get thyroid checked again for sure. >There is a *tiny* chance the Neurontin is making >you a little hyperthyroid (that has been reported > with it occasionally).

> You didn't by any chance come off of an SSRI five > weeks ago, did you? I just wonder what changed > five weeks ago (besides the Lamictal addition).

No, no SSRI. I hit 100 mg Lamictal 5 weeks ago, but that's it. Maybe a delayed effect from hitting that dose...? The godawful physical anxiety only hit 5 DAYS ago, with no changes in medication. The only thing that happened 5 days ago was that I had a great Memorial Day weekend in which I did many miles of hiking in the mountains. Now I can barely run and have no stamina.

> The last two times I stopped an SSRI cold I had a > delay effect of a few weeks and then *panic*!

Ewww..that sounds like loads of fun. What was your panic like? Was it more worry, or was there a physical sensation of panic, or both?

> Another possibility is just your cycling waxing > and waning as you say. You probably have a few > days of mixed stuff that you cycle through.
> Have you mood-charted to see what type of
> pattern your cycles make? It could be you are
> cycling roughly every three weeks.

I do keep a calendar, but there isn't a real pattern these days. In the past, I have cycled on the order of weeks when I was on some ADs. But the clycing was more exhaustion alternating with less exhaustion.

> You might need to add on a different mood
> stabilizer.

I think just trying a different drug would drive me off the deep end, I'm so burnt out on trying different things. Given how refractory my depression's been, I think we need to keep the lamictal and figure out tweaking the rest.

> Of course, the Lamictal might be the one
> agitating you and perhaps it needs to be
> decreased a little. Definitely need to see your > pdoc about it.

Yeah, I was wondering about dropping it a tad. But I communicated with her today and she suggested I try increasing the atenolol to 50 mg to help settle me down, and actually increase the lamictal a bit. I guess she figures it might provide more stabilization. We're not bumping it up much, so I'll see. I will probably take your suggestion and creep up the klonopin a little more. Anything to be comfortable and be able to work. Thanks for your helpful posts.

Emme

In the meantime you might want to bump the Klon up to 1.5mg/day so you won't feel so miserable.
>
> hope this helps,
>
> Mitch

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Emme thread:108623
URL: http://www.dr-bob.org/babble/20020602/msgs/108701.html